Analytical evaluation of the asymptotic impedance matrix of a uniaxial substrate with roof-top functions

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 319
  • Download : 0
An asymptotic technique is presented to solve the asymptotic part of the impedance matrix in the spectral domain for printed circuit structures on a uniaxial substrate by using roof-top subdomain expansions. The infinite double integral of the asymptotic part of the impedance matrix is reduced to a finite one-dimensional integral by performing the integral transform technique. The efficiency and accuracy of the proposed method are compared with those of the conventional method, and it is demonstrated that the proposed method reduce the computation and improve the accuracy for the anisotropic uniaxial case.
Publisher
VSP BV
Issue Date
2003
Language
English
Article Type
Article
Keywords

SCATTERING; INTEGRALS; RADIATION; PART; SLAB

Citation

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, v.17, no.7, pp.957 - 968

ISSN
0920-5071
URI
http://hdl.handle.net/10203/79776
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0